# SDR SIMA02215

- Difficulty date: January 12, 2001
- Submitted: February 21, 2001
- Operation: Air carrier
- Aircraft: N400BR
- Make and model: Saab 340B
- Aircraft serial: 340B400
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 7253720337
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBP - FOUND CORROSION ON FUSELAGE INTERCOSTAL BETWEEN FUSELAGE STATION 272 AND 288 RIGHT SIDE.  REPLACED INTERCOSTAL ANGLE.  (M)
